BROWSE

Related Scientist

Researcher

Mehdi Tavakol
기하학 수리물리 연구단
more info

Tautological classes on the moduli space of hyperelliptic curves with rational tails

Cited 0 time in webofscience Cited 0 time in scopus
11 Viewed 1 Downloaded
Title
Tautological classes on the moduli space of hyperelliptic curves with rational tails
Author(s)
Mehdi Tavakol
Publication Date
2018-08
Journal
JOURNAL OF PURE AND APPLIED ALGEBRA, v.222, no.8, pp.2040 - 2062
Publisher
ELSEVIER SCIENCE BV
Abstract
We study tautological classes on the moduli space of stable n-pointed hyperelliptic curves of genus g with rational tails. The method is based on the approach of Yin in comparing tautological classes on the moduli of curves and the universal Jacobian. Our result gives a complete description of tautological relations. It is proven that all relations come from the Jacobian side. The intersection pairings are shown to be perfect in all degrees. We show that the tautological algebra coincides with its image in cohomology via the cycle class map. The latter is identified with monodromy invariant classes in cohomology. (C) 2017 Elsevier B.V. All rights reserved
URI
https://pr.ibs.re.kr/handle/8788114/6490
ISSN
0022-4049
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
Tautological classes on the moduli space of hyperelliptic curves with rational tails.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse